# SDR SWAA001124

- Difficulty date: June 17, 2000
- Submitted: June 28, 2000
- Operation: Air carrier
- Aircraft: N318SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23339
- Aircraft time: 46,220 hours, 46,197 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545766
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, FOUND FUSELAGE EXTERNAL SKIN CRACKED, BS 519, STRINGER 12L.  REPAIRED SKIN PER SRM.
